# SDR SWAA2021060469781

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND;FWD TOP CORNER INSIDE THE FRAME BEHIND THE T/T LATCH RECEIVER EVIDENCE OF A CRACK AT FASTNER (MARKED) ; / TASK COMPLETE; FINAL AUDIT C/W; FINAL AUDIT C/W
